Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS)   WINTER 2018 , Volume 14 , Number 4 (55) ; Page(s) 35 To 44.
 
Paper: 

OPTIMAL DECISION MAKING IN SELECTED GAMMA MODEL UNDER A GENERALIZED LOSS FUNCTION

 
 
Author(s):  KIAPOUR A.*, NAGHIZADEH QOMI M.
 
* DEPARTMENT OF BASIC SCIENCES, BABOL BRANCH, ISLAMIC AZAD UNIVERSITY, BABOL, IRAN
 
Abstract: 

Let P1  and P 2 be two gamma independent populations that Pi has unknown scale parameter qi and common and known shape parameter a . Suppose that X1 and X2 are drown from P1 and P2, respectively, and the population corresponding to X (1)=min (X1, X2) and X (2)=max (X1 ,X2) is selected. The aim of this paper is to find the optimal decisions for the scale parameters qM and qJ from the selected gamma population under a generalized scale invariant loss function. To do this, we obtain admissible and inadmissible decisions of the form cX (1) or cX (2) in a subclass of invariant decisions qM or qJ. Moreover, Bayes and generalized Bayes decisions of qM and qJ are obtained and we show that these decisions are admissible. We apply our results for censored data and also for Weibull and Rayleigh distributions.

 
Keyword(s): ADMISSIBLE DECISION, GAMMA DISTRIBUTION, CENSORED DATA
 
 
References: 
  • ندارد
  •  
 
Click to Cite.
APA: Copy

KIAPOUR, A., & Naghizadeh Qomi, m. (2018). OPTIMAL DECISION MAKING IN SELECTED GAMMA MODEL UNDER A GENERALIZED LOSS FUNCTION. JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS), 14(4 (55) ), 35-44. https://www.sid.ir/en/journal/ViewPaper.aspx?id=568613



Vancouver: Copy

KIAPOUR A., Naghizadeh Qomi m.. OPTIMAL DECISION MAKING IN SELECTED GAMMA MODEL UNDER A GENERALIZED LOSS FUNCTION. JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS). 2018 [cited 2021May11];14(4 (55) ):35-44. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=568613



IEEE: Copy

KIAPOUR, A., Naghizadeh Qomi, m., 2018. OPTIMAL DECISION MAKING IN SELECTED GAMMA MODEL UNDER A GENERALIZED LOSS FUNCTION. JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS), [online] 14(4 (55) ), pp.35-44. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=568613.



 
 
Yearly Visit 72 Persian Abstract
 
Latest on Blog
Enter SID Blog